# SDR FDEA201405080964

- Difficulty date: May 8, 2014
- Submitted: June 12, 2014
- Operation: Air carrier
- Aircraft: N795FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26706
- Aircraft time: 66,481 hours, 23,189 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 148N31521
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENNAGE APU INLET AREA RT SIDE THERE IS CORROSION ALONG STRINGER 6 FROM BS 1790 - 1825.  SUPPORT ANGLE AT STA 1790-1825 ALONG STR 6 OF RH APU INLET, REMOVED AND REPLACED  WITH NEW ANGLE FABRICATED AS PER DWG 148N3152 SHT 1 REV- AND INSTALLED IAW DWG 148N3105 SHT I  REV C. REPAIR IS MAJOR.
